# SDR AUS20020969

- Difficulty date: August 27, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 65B1300213
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR BODY GEAR DOOR ACTUATOR ROD FITTING FORWARD LUG BROKEN OFF.
